# SDR 39LA2013072900004

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N637AR
- Make and model: Dhav DHC8102
- Aircraft serial: 265
- Aircraft time: 11,488 hours, 13,047 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR UP, RED NOSE GEAR UNSAFE LIGHT AND AMBER GEAR HANDLE TRANSIENT LIGHT ILLUMINATED TWICE AFTER GEAR WAS FULLY RETRACTED.  BOTH LIGHTS ILLUMINATED THREE MORE TIMES WITHIN THE NEXT TWO MINUTES. DIVERTED, DECLARED EMERGENCY AND PERFORMED THE ALTERNATE LANDING GEAR EXTENSION PROCEDURE. NO ABNORMALITIES WERE OBSERVED DURING THE ALTERNATE EXTENSION AND AN UNEVENTFUL LANDING WAS MADE.
